# SDR AALA201908319008

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 57,157 hours, 23,629 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Part serial: 404410F
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AFT RIGHT LAV SMOKE DETECTOR GOES OFF WITHOUT ANYONE IN LAVATORY. MAINTENANCE REMOVED AND REPLACED AFT RIGHT LAV SMOKE DETECTOR IAW AMM 26-14-00. OPS CHECK GOOD.
